Applied Mathematics & Optimization

, Volume 62, Issue 2, pp 165–167 | Cite as

Erratum to: Risk-Sensitive Control with Near Monotone Cost

  • Anup Biswas
  • V. S. Borkar
  • K. Suresh Kumar


  1. 1.
    Gilbarg, G., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order, 2nd edn. Springer, Berlin (2001) zbMATHGoogle Scholar
  2. 2.
    Runolfsson, T.: Risk-sensitive control of stochastic hybrid system on infinite time horizon. Math. Probl. Eng. 5, 459–478 (2000) zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Tata Institute of Fundamental ResearchCentre for Applicable MathematicsBangaloreIndia
  2. 2.School of Technology and Computer ScienceTata Institute of Fundamental ResearchMumbaiIndia
  3. 3.Department of MathematicsIndian Institute of Technology BombayMumbaiIndia

Personalised recommendations